Free Access
Volume 27, 2021
Article Number 21
Number of page(s) 37
Published online 26 March 2021
  1. D.G. Aronson and P. Benilan, Regularite des solutions de l’equation des milieuxporeuxdans RN. C. R. Acad. Sci. Paris Ser. A-B 288 (1979) A103–A105. [Google Scholar]
  2. Giles Auchmuty and David Bao, Harnack-type inequalities for evolution equations. Proc. Am. Math. Soc. 122 (1994) 117–129. [Google Scholar]
  3. J. Baptiste Joseph Fourier, Theorie analytique de la chaleur, Cambridge Library Collection, Cambridge University Press, Cambridge (2009). [Google Scholar]
  4. S. Benachour and P. Laurencot, Global solutions to viscous Hamilton-Jacobi equations with irregular initial data. Commun. Partial Differ. Equ. 24 (1999) 1999–2021. [Google Scholar]
  5. D. Bianchi and A.G. Setti, Laplacian cut-offs, porous and fast diffusion on manifolds and other applications. Calc. Var. Partial Differ. Equ. 57 (2018) 33. [Google Scholar]
  6. M. Bonforte, G. Grillo and J.L. Vazquez, Fast diffusion flow on manifolds of nonpositive curvature. J. Evol. Equ. 8 (2008) 99–128. [Google Scholar]
  7. D. Castorina and C. Mantegazza, Ancient solutions of semilinear heat equations on Riemannianmanifolds. Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl. 28 (2017) 85–101. [Google Scholar]
  8. D. Castorina and C. Mantegazza, Ancient solutions of superlinear heat equations on Riemannian manifolds. Commun. Contemp. Math. 23 (2021) 2050033. [Google Scholar]
  9. C. Cavaterra, S. Dipierro, A. Farina, Z. Gao and E. Valdinoci, Pointwise gradient bounds for entire solutions of elliptic equations with non-standard growth conditions and general nonlinearities. J. Differ. Equ. 270 (2021) 435–475. [Google Scholar]
  10. C. Cavaterra, S. Dipierro, Z. Gao and E. Valdinoci, Global gradient estimates for a general type of nonlinear parabolic equations. Preprint arXiv arXiv:2006.00263 (2020). [Google Scholar]
  11. R. Dal Passo and S. Luckhaus, A degenerate diffusion problem not in divergence form. J. Differ. Equ. 69 (1987) 1–14. [Google Scholar]
  12. A. Friedman, Partial differential equations of parabolic type. Prentice-Hall, Inc., Englewood Cliffs, NJ (1964). [Google Scholar]
  13. G. Grillo and M. Muratori, Smoothing effects for the porous medium equation on Cartan-Hadamard manifolds. Nonlinear Anal. 131 (2016) 346–362. [Google Scholar]
  14. G. Grillo, M. Muratori and J.L. Vazquez, The porous medium equation on Riemannianmanifolds with negative curvature. The large-time behavior. Adv. Math. 314 (2017) 328–377. [Google Scholar]
  15. R.S. Hamilton, A matrix Harnack estimate for the heat equation. Commun. Anal. Geom. 1 (1993) 113–126. [Google Scholar]
  16. M.A. Herrero and M. Pierre, The Cauchy problem for ut = Δum when 0 <m < 1. Trans. Am. Math. Soc. 291 (1985) 145–158. [Google Scholar]
  17. E.P. Hsu, Estimates of derivatives of the heat kernel on a compact Riemannian manifold. Proc. Am. Math. Soc. 127 (1999) 3739–3744. [Google Scholar]
  18. P. Li and S.-T. Yau, On the parabolic kernel of the Schrodinger operator. Acta Math. 156 (1986) 153–201. [Google Scholar]
  19. P. Lu, L. Ni, J.-L. Vazquez and C. Villani, Local Aronson-Benilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds. J. Math. Pures Appl. 91 (2009) 1–19. [Google Scholar]
  20. L. Ma, Gradient estimates for a simple elliptic equation on complete non-compact Riemannian manifolds. J. Funct. Anal. 241 (2006) 374–382. [Google Scholar]
  21. L. Ma and Y. An, The maximum principle and the Yamabeflow, Partial differential equations and their applications (Wuhan, 1999). World Sci. Publ., River Edge, NJ (1999) 211–224. [Google Scholar]
  22. L. Ma, L. Zhao and X. Song, Gradient estimate for the degenerate parabolic equation ut = ΔF(u) + H(u) on manifolds. J. Differ. Equ. 244 (2008) 1157–1177. [Google Scholar]
  23. P. Malliavin and D.W. Stroock, Short time behavior of the heat kernel and its logarithmic derivatives. J. Differ. Geom. 44 (1996) 550–570. [Google Scholar]
  24. P. Souplet and Q.S. Zhang, Sharp gradient estimate and Yau’s Liouville theorem for the heat equation on noncompact manifolds. Bull. London Math. Soc. 38 (2006) 1045–1053. [Google Scholar]
  25. D.W. Stroock and J. Turetsky, Upper bounds on derivatives of the logarithm of the heat kernel. Commun. Anal. Geom. 6 (1998) 669–685. [Google Scholar]
  26. M. Ughi, A degenerate parabolic equation modelling the spread of an epidemic. Ann. Mat. Pura Appl. 143 (1986) 385–400. [Google Scholar]
  27. J. Vazquez, The porous medium equation, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, Oxford (2007). [Google Scholar]
  28. W. Wang, Harnack differential inequalities for the parabolic equation ut = ℒ F(u) on Riemannian manifolds and applications. Acta Math. Sin. (Engl. Ser.) 33 (2017) 620–634. [Google Scholar]
  29. X. Xu, Gradient estimates for ut = ΔF(u) on manifolds and some Liouville-type theorems. J. Differ. Equ. 252 (2012) 1403–1420. [Google Scholar]
  30. Y. Yang, Gradient estimates for a nonlinear parabolic equation on Riemannian manifolds. Proc. Am. Math. Soc. 136 (2008) 4095–4102. [Google Scholar]
  31. X. Zhu, Hamilton’s gradient estimates and Liouville theorems for fast diffusion equations on noncompact Riemannian manifolds. Proc. Am. Math. Soc. 139 (2011) 1637–1644. [Google Scholar]
  32. X. Zhu, Hamilton’s gradient estimates and Liouville theorems for porous medium equations on noncompact Riemannian manifolds. J. Math. Anal. Appl. 402 (2013) 201–206. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.